Leonhard frerick
Leonhard frerick
Unknown affiliation
Verified email at uni-trier.de
Title
Cited by
Cited by
Year
The Bohnenblust-Hille inequality for homogeneous polynomials is hypercontractive
A Defant, L Frerick, J Ortega-Cerdŕ, M Ounaďes, K Seip
Annals of mathematics, 485-497, 2011
1562011
A logarithmic lower bound for multi-dimensional Bohr radii
A Defant, L Frerick
Israel Journal of Mathematics 152 (1), 17-28, 2006
562006
Transitive and hypercyclic operators on locally convex spaces
J Bonet, L Frerick, A Peris, J Wengenroth
Bulletin of the London Mathematical Society 37 (2), 254-264, 2005
442005
A sufficient condition for vanishing of the derived projective limit functor
L Frerick, J Wengenroth
Archiv der Mathematik 67 (4), 296-301, 1996
421996
Extension operators for spaces of infinite differentiable Whitney jets
L Frerick
Walter de Gruyter 2007 (602), 123-154, 2007
372007
Extension of vector-valued holomorphic and harmonic functions
J Bonet, L Frerick, E Jordá
Studia Math 183 (3), 225-248, 2007
252007
Multipliers of Dirichlet series and monomial series expansions of holomorphic functions in infinitely many variables
F Bayart, A Defant, L Frerick, M Maestre, P Sevilla-Peris
Mathematische Annalen 368 (1), 837-876, 2017
222017
Fréchet quotients of spaces of real-analytic functions
P Domański, L Frerick, D Vogt
Studia Mathematica 159, 229-245, 2003
192003
Frequent hypercyclicity, chaos, and unconditional Schauder decompositions
M De la Rosa, L Frerick, S Grivaux, A Peris
Israel Journal of Mathematics 190 (1), 389-399, 2012
182012
Extension of bounded vector‐valued functions
L Frerick, E Jordá, J Wengenroth
Mathematische Nachrichten 282 (5), 690-696, 2009
162009
Tame linear extension operators for smooth Whitney functions
L Frerick, E Jordá, J Wengenroth
Journal of Functional Analysis 261 (3), 591-603, 2011
152011
Strongly continuous semigroups on some Fréchet spaces
L Frerick, E Jordá, T Kalmes, J Wengenroth
Journal of Mathematical Analysis and Applications 412 (1), 121-124, 2014
132014
Coefficient multipliers with closed range
L Frerick
Note di Matematica 17, 61-70, 1997
131997
On vector valued sequence spaces
L Frerick
na, 1994
131994
Some results on surjectivity of augmented semi-elliptic differential operators
L Frerick, T Kalmes
Mathematische Annalen 347 (1), 81-94, 2010
122010
A splitting theorem for nuclear Fréchet spaces
L Frerick
Functional Analysis, Proc. of the First International Workshop held at Trier …, 1996
111996
The bohr radius of the unit ball of
A Defant, L Frerick
Walter de Gruyter GmbH & Co. KG 2011 (660), 131-147, 2011
102011
Exact categories in functional analysis
L Frerick, D Sieg
Preprint http://www. math. uni-trier. de/abteilung/analysis/HomAlg. pdf, 2010
102010
Extension of vector-valued functions
L Frerick, E Jordá
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (3), 499-507, 2007
102007
Convolution equations for ultradifferentiable functions and ultradistributions
L Frerick, J Wengenroth
Journal of mathematical analysis and applications 297 (2), 506-517, 2004
102004
The system can't perform the operation now. Try again later.
Articles 1–20